RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 4(274), Pages 169–170 (Mi umn4774)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Optimal control by searching a two-dimensional diffusion process of special type

I. D. Cherkasov

Checheno-Ingouche University

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:4, 160–162

Bibliographic databases:

MSC: 60J60, 35Kxx, 49J20
Received: 10.02.1990

Citation: I. D. Cherkasov, “Optimal control by searching a two-dimensional diffusion process of special type”, Uspekhi Mat. Nauk, 45:4(274) (1990), 169–170; Russian Math. Surveys, 45:4 (1990), 160–162

Citation in format AMSBIB
\Bibitem{Che90}
\by I.~D.~Cherkasov
\paper Optimal control by searching a~two-dimensional diffusion process of special type
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 4(274)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn4774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1075404}
\zmath{https://zbmath.org/?q=an:0731.93068}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..160C}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 4
\pages 160--162
\crossref{https://doi.org/10.1070/RM1990v045n04ABEH002367}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK12500006}


Linking options:
  • http://mi.mathnet.ru/eng/umn4774
  • http://mi.mathnet.ru/eng/umn/v45/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:159
    Full text:71
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020